Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Connectivity of the graphs of semirings: Lifting and product


Authors: Y.-F. Lin and J. S. Ratti
Journal: Proc. Amer. Math. Soc. 24 (1970), 411-414
MSC: Primary 16.96; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0274534-8
MathSciNet review: 0274534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc. 21 (1969), 412-416. MR 0237575 (38:5856)
  • [2] J. Bosák, The graphs of semigroups, Theory of graphs and its applications, Proc. Sympos. (Smolenice, 1963) Publ. House Czechoslovak Acad. Sci., Prague, 1964, pp. 119-125. MR 30#3928. MR 0173718 (30:3928)
  • [3] Y.-F. Lin, A problem of Bosák concerning the graphs of semigroups, Proc. Amer. Math. Soc. 21 (1969), 343-346. MR 0237378 (38:5666)
  • [4] Y.-F. Lin and J. S. Ratti, The graphs of semirings, J. Algebra (to appear). MR 0268229 (42:3128)
  • [5] Bedřich Ponděliček, Diameter of a graph of a semigroup, Časopis Pěst. Mat. 92 (1967), 206-211. MR 36#6323. MR 0223275 (36:6323)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96, 05.00

Retrieve articles in all journals with MSC: 16.96, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0274534-8
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society